# SDR FDEA201112205434

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,025 hours, 24,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK WONT LOCK DOOR IN  FWD POSITION.  "MEL 52-11-01-A: L1 DOOR SLIDE - INOP."  INSP GUST LOCK AND FOUND COLLAR FOR HOLD OPEN LOCK  BROKEN.  R & R HOLD OPEN LOCK COLLAR REF AMM 52-11-08-8. OPS CHECK GOOD.  FINAL CLOSED
